# SDR SROM2019F00086

- Difficulty date: October 16, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N959BP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36720
- Aircraft time: 11,584 hours, 8,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 303677
- Condition: Discharged
- Location: Cabin
- Part time: 4,077 hours, 3,107 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN AFT R/H CABIN FAIL FUNCTION TEST TWICE.  REPLACED BATTERY PACK REF: AMM 33-51-06 OPS CHECKED GOOD.
